# SDR R61A2025081800345

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 42,307 hours, 27,714 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 2 HARD LANDING INSPECTION FOUND LH WING UPPER SKIN CRACKED AT # 3 MULTI-FUNCTION SPOILER ACTUATOR UPPER HINGE POINT APROX 1 INCH IN LENGTH. REPAIRED IAW ETD2025-170-926670 ALSO REF VP-035109-2025 N/R #2 FOR WORK PERFORMED.
